Alert archive / Delaware / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2019, 9:52 AM EDT for Kent County, Delaware. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 9:52 AM EDT (13:52 UTC)
- Expired
- Apr 26, 2019, 10:30 AM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 54 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
712
WWUS81 KPHI 261352
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
952 AM EDT FRI APR 26 2019
DEZ001-002-MDZ012-015-020-261430-
Kent-New Castle-Queen Anne's-Kent-Caroline-
952 AM EDT FRI APR 26 2019
...AN AREA OF STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL
AFFECT SOUTHWESTERN NEW CASTLE...KENT...NORTHEASTERN QUEEN
ANNE'S...NORTHEASTERN CAROLINE AND EAST CENTRAL KENT COUNTIES...
At 950 AM EDT, a cluster of strong thunderstorms was over the
Sandtown area, moving northeast at 60 mph.
Winds up to 35 mph and pea size hail are possible with these storms.
Locations impacted include...
Dover, Middletown, Smyrna, Camden, Clayton, Greensboro, Oakland,
Ridgely, Cheswold, Goldsboro, Woodside, Viola, Hartly, Rising
Sun-Lebanon, Woodland Beach, Hazlettville, Delaney Corner, Dover Base
Housing, Dover Speedway and Sandtown.
Torrential rainfall is occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3946 7573 3947 7559 3944 7558 3941 7554
3937 7552 3935 7549 3934 7550 3934 7548
3931 7543 3925 7540 3916 7541 3889 7571
3895 7590
TIME...MOT...LOC 1350Z 208DEG 57KT 3902 7574
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 9:34 AM EDT, 18 minutes earlier.
Area forecast discussion, Apr 26, 9:34 AM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
934 AM EDT Fri Apr 26 2019
.SYNOPSIS...
Low pressure will continue to track up the Ohio Valley toward
the eastern Great Lakes this morning. A warm front will
gradually lift northward and across our area through this
afternoon. A strong cold front will then cross our region late
this afternoon through this evening. Weak high pressure briefly
moves in by late Saturday before the next low pressure system
crosses the area west to east on Sunday. High pressure moves
back in to start next week before the next system moves in next
Tuesday. A frontal boundary looks to then stall in the general
vicinity of the region through the remainder of next week as
additional waves move through along it.
&&
.NEAR TERM /THROUGH TONIGHT/...
A surface low in the Midwest will continue northeastward today
in advance of a southern-stream vort max that is beginning to
phase with a digging northern-stream shortwave trough.
Amplification and negative tilting will continue through the
morning as the large- scale trough approaches the Appalachians
by midday. The Mid-Atlantic will be at the nose of a potent
midlevel jet streak/vort max this afternoon, with strongly
difluent flow in the upper levels favorable for substantial
large-scale ascent along and in advance of a surging cold front.
A warm front will lift north through the northern Mid- Atlantic
today, with the warm sector likely making it through about the
southern two-thirds of the CWA or so by early afternoon.
Latest convection-allowing model guidance is suggestive of an
environment favorable for organized severe storms this
afternoon. Forecast soundings indicate backing surface flow as
the large-scale system and associated surface low to our
northwest deepens within the warm sector this afternoon.
Hodographs are strongly indicative of potential for rotating
storms. Low-level storm-relative helicity of 200-300 J/kg is not
out of the question in advance of the cold front late this
afternoon and this evening. In addition, several of the hi-res
models develop decent mixed-layer based instability (with
mitigating effects near the colder waters, as usual). The
resulting CAPE/shear parameter space is adequate for tornadic
supercells, though the strong large-scale ascent may favor more
of a quasi- linear convective system (QLCS) with embedded
transient/rotating storms. SPC has moved the slight risk
northward to the Philadelphia metro area.
Timing of the strongest convection looks to be in the 4 to 9 pm
time window. However, some of the hi-res guidance is indicating
predecessor quasi-discrete storms developing in advance of the
front/QLCS during the afternoon. Should these develop, cannot
rule out strong to severe storms with these either, given the
favorable pre-frontal environment. Notably, some models depict
little convection aside from the QLCS, so this threat is much
more conditional.
Storms will be capable of producing heavy rainfall as well, but
the storms will be progressive. The flooding threat looks
somewhat limited because of this, though should any training of
storms occur, an isolated instance of flash flooding may occur.
The threat looks too limited for a flash flood watch at this
time.
Meanwhile, there are several other issues to contend with
today, including the showers moving through the area this
morning with some lightning occurring where some
marginal/elevated instability has developed. Have mention of
thunder this morning, generally from the I-276/I-195 corridors
southward. Precipitation should mainly be in the 0.1 to 0.4 inch
range, generally from Stevensville to Atlantic City northward,
with this first batch. Have maintained fairly high PoPs through
the morning.
Another question is just how far northward the warm front
advances today, with the NAM more pessimistic than the GFS. The
NAM tends to do better in these regimes, so have weighted the
forecast position and resultant winds/temperatures strongly
toward this guidance today. This resulted in lowering max temps
in the northern CWA considerably, which seems reasonable given
potential for a few rounds of showers this morning anyway.
Finally, after cold-frontal passage this evening, winds will
switch to the west or northwest and become gusty. However,
precipitation should quickly end, except for the far north where
northwest-flow showers may linger through the night.
Temperatures/dew points will drop behind the front, but temps
may stay somewhat elevated owing to the stronger winds. Kept the
forecast close to continuity.
&&
.SHORT TERM /SATURDAY/...
Main concern for Saturday is strong winds as the surface low
deepening to our north develops a strong pressure gradient
across the Mid-Atlantic during the day. The strongest winds
should occur during the morning, when BUFKIT soundings indicate
potential for gusts of 30 to 40 mph. Cannot rule out the need
for an advisory, but the current projections look a little shy
of criteria.
Temperatures will be cool, as cold advection will take over
across the area. Additionally, some stratocumulus may develop
during the day as strong mixing occurs, especially in the
northern CWA. With this in mind, kept the forecast on the cold
side of consensus.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Saturday night through Monday...
Weak, transient surface ridge briefly moves in Saturday evening
before moving off to the east overnight as the next low
pressure system begins to approach from the west bringing
increasing clouds and the chance of some showers by Sunday
morning over eastern PA. This quick moving low will cut right
across the heart of the CWA Sunday bringing a period of some
rain and showers. Since the low will be quick moving with a
relatively low amplitude upper level wave it won't be able to
tap into a lot of moisture and instability so rain amounts won't
be significant. Steadiest rain/showers will be near and north
of the track of the low over northern portions of the CWA along
and north of the I-78 / I-80 corridor. In fact areas south of
Philly may not see much at all in the way of precip. Highs will
range from the upper 60s to mid 70s over the Delmarva, SE PA and
central, southern NJ to the low to mid 50s over the southern
Poconos and NW NJ. Also, as the low departs through the
afternoon NW winds should become fairly gusty.
Low pressure quickly departs Sunday night with high pressure
then building in through most of Monday bringing fair weather
with sunshine and seasonable temperatures to start the new week.
Monday night through Thursday...
In the big picture, the pattern looks to be dominated by an
upper level ridge over the SE CONUS with an upper level trough
much of central Canada extending south toward the Rocky Mountain
region. This will result in a continuing active weather pattern
over the mid Atlantic region as a deep layer W/SW flow
dominates bringing multiple disturbances through the region.
In terms of the details, the next low pressure system looks to
move through later Monday night into Tuesday as it cuts right
across the area along a frontal boundary. This will bring
another round of some rain and showers through the region with
some thunderstorms possible by Tuesday afternoon over southern
portions of the area over SE PA, the Delmarva, and portions
southern NJ. Highs Tuesday look to generally be in the 70s
except a bit cooler right along the immediate coast and over the
southern Poconos. Beyond this time, forecast confidence
decreases as models begin to diverge. GFS brings in another
system quickly on the heals of Tuesday's system for Wednesday
while the ECMWF holds this system off until Thursday as it
builds in a high briefly for Wednesday. In either case, main
baroclinic zone looks to be persist in the general vicinity of
the area so we keep in chance POPs for showers through the
remainder of the long range. Temperatures look to be around or
above average for this time of year through the middle to end of
next week.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This morning...IFR/low end MVFR to the north of a warm front,
with conditions expected to become VFR slowly as the warm front
moves northward. To the north of the front, winds will be
predominantly easterly around 10 kts. To the south, a switch to
south or even southwest with gusts to 20 kts may occur.
Scattered showers should continue. The front's timing is very
low confidence, but expect passage through ILG/PHL/ACY/MIV/PNE
in the 15z to 18z time frame. Passage at RDG/ABE/TTN is even
less certain.
This afternoon and evening...South to southwest winds should
increase to 10 to 15 kts with higher gusts as the warm front
continues slowly northward and/or washes out, though this may be
slow to occur at RDG/ABE/TTN. Scattered showers/storms may
develop ahead of an approaching cold front, but the most
widespread convection will be with the front itself. Conditions
will quickly/briefly deteriorate as a broken squall line moves
though, with lightning and strong/erratic gusts possible. A
quick switch to west winds will occur as the squall line passes,
with gusty winds continuing thereafter. Timing of the line of
storms should be 21z to 00z from west to east, with quick
improvement to VFR thereafter. Moderate confidence.
Friday night...VFR with winds becoming northwest 10 to 15 kts
with higher gusts. High confidence.
Saturday...VFR with strong northwest winds 15 to 25 kts with
gusts 30 to 35 kts possible. High confidence.
OUTLOOK...
Saturday night...VFR. West-northwest winds diminishing to 10
knots or less and even light and variable late.
Sunday...A period of MVFR or IFR conditions possible with some
showers especially near and north of PHL, then VFR at night.
Light and variable winds becoming southerly near 10 knots, then
NW 10-15 with gusts 20-25 knots by late day into Sunday evening.
Monday and Tuesday...Mainly VFR, however some showers are
possible late Monday and Tuesday. East and southeast winds up to
10 knots Monday, then becoming west-southwest Tuesday.
&&
.MARINE...
Sub-advisory conditions are occurring on the waters at this
time, but as a warm front lifts northward today, winds will
become southerly and increase, likely nearing/exceeding advisory
criteria by this afternoon. Seas will also build to
around/above 5 feet late in the day. A small craft advisory is
in effect for the Atlantic waters from 1 to 6 pm today. Advisory
conditions are not expected on Delaware Bay this afternoon.
Occasional showers and isolated storms are expected today, with
some erratic winds/waves to be expected in their proximity.
This evening, a cold front will move through the waters, with
showers/storms likely in its vicinity. Strong wind gusts are
probable with the stronger storms. Winds will quickly switch to
west or northwest behind the front (along with storms quickly
departing), and models are indicating potential for some gale-
force gusts overnight into Saturday morning. Have issued a gale
watch for the waters for this time frame.
OUTLOOK...
Saturday night...West to northwest winds continuing to diminish
below SCA levels through Saturday evening with seas also
continuing to subside below 5 feet.
Sunday and Monday...Winds and seas may increase to Small Craft
Advisory criteria for a time late Sunday into Sunday night,
otherwise the conditions should be below advisory criteria.
Tuesday...The conditions are anticipated to be below Small
Craft Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from 6 PM EDT this evening through Saturday
afternoon for ANZ450>455.
Small Craft Advisory from 1 PM this afternoon to 6 PM EDT this
evening for ANZ450>455.
Gale Watch from this evening through Saturday afternoon for
ANZ430-431.
&&
Synopsis...Fitzsimmons
Near Term...CMS/Iovino
Short Term...CMS
Long Term...Fitzsimmons
Aviation...CMS/Fitzsimmons
Marine...CMS/FitzsimmonsHazardous weather outlook, Apr 26, 3:55 AM EDT, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 355 AM EDT Fri Apr 26 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-270800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 355 AM EDT Fri Apr 26 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Several rounds of showers and thunderstorms will affect the area during the day today into this evening. Some of these could be severe and produce damaging winds with isolated tornadoes also possible. The greatest risk for severe weather will be with a line of storms likely to move through during the late afternoon through the first part of this evening. The greatest risk areas for severe weather will be across southeastern Pennsylvania, southern New Jersey, Delaware, and portions of eastern Maryland. For areas mainly along the I-95 corridor and points north and west, heavy rainfall with storms may result in some urban flooding and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-270800- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 355 AM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-270800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 355 AM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PF/CS
In the hours before
Special weather statement, Apr 26, 9:52 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
952 AM EDT FRI APR 26 2019
DEZ001-002-MDZ012-015-020-261430-
Kent-New Castle-Queen Anne's-Kent-Caroline-
952 AM EDT FRI APR 26 2019
...AN AREA OF STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL
AFFECT SOUTHWESTERN NEW CASTLE...KENT...NORTHEASTERN QUEEN
ANNE'S...NORTHEASTERN CAROLINE AND EAST CENTRAL KENT COUNTIES...
At 950 AM EDT, a cluster of strong thunderstorms was over the
Sandtown area, moving northeast at 60 mph.
Winds up to 35 mph and pea size hail are possible with these storms.
Locations impacted include...
Dover, Middletown, Smyrna, Camden, Clayton, Greensboro, Oakland,
Ridgely, Cheswold, Goldsboro, Woodside, Viola, Hartly, Rising
Sun-Lebanon, Woodland Beach, Hazlettville, Delaney Corner, Dover Base
Housing, Dover Speedway and Sandtown.
Torrential rainfall is occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3946 7573 3947 7559 3944 7558 3941 7554
3937 7552 3935 7549 3934 7550 3934 7548
3931 7543 3925 7540 3916 7541 3889 7571
3895 7590
TIME...MOT...LOC 1350Z 208DEG 57KT 3902 7574
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:41 AM EDT | Gale Watch | PHI | 12 hr | |
| Apr 26, 10:15 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 30 min |
| Apr 26, 10:53 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester | 37 min |
| Apr 26, 11:19 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 41 min |
| Apr 26, 11:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Apr 26, 11:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 51 min |
| Apr 26, 12:30 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 45 min |
| Apr 26, 12:41 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 34 min |
| Apr 26, 1:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 1:53 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 37 min |
| Apr 26, 2:17 PM EDT | Special Weather Statement | PHI | Cape May | 28 min |
| Apr 26, 2:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 2 hr |
| Apr 26, 2:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 26, 3:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Apr 26, 3:54 PM EDT | Gale Warning | PHI | 23 hr | |
| Apr 26, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Apr 26, 4:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 4:59 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Apr 26, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 38 min |
| Apr 26, 5:15 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more | 4 hr |
| Apr 26, 5:16 PM EDT | Special Marine Warning | PHI | 44 min | |
| Apr 26, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 38 min |
| Apr 26, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer | 61 min |
| Apr 26, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Apr 26, 5:57 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Apr 26, 6:12 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 33 min |
| Apr 26, 6:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Apr 26, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris, Ocean, Somerset | 113 min |
| Apr 26, 6:34 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 2 hr |
| Apr 26, 6:39 PM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 26, 11:45 AM EDT | Special Weather Statement | PHI | Philadelphia | 45 min |
| Apr 26, 3:51 PM EDT | Special Weather Statement | PHI | Berks, Chester | 69 min |
| Apr 26, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 56 min |
| Apr 26, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Delaware | 52 min |
| Apr 26, 5:07 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery, Philadelphia | 53 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 43 min |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 47 min |
| Apr 26, 10:05 AM EDT | Special Weather Statement | PHI | Sussex | 40 min |
| Apr 26, 10:51 AM EDT | Special Weather Statement | PHI | Kent | 24 min |
| Apr 26, 2:01 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Apr 26, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 28 min |
| Apr 26, 10:23 AM EDT | Special Weather Statement | PHI | Caroline | 37 min |
| Apr 26, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 58 min |
| Apr 26, 4:01 PM EDT | Tornado Warning | PHI | Cecil, Kent, Queen Anne's | 29 min |
| Apr 26, 4:24 PM EDT | Tornado Warning | PHI | Cecil, Kent | 36 min |
Nearby
Special Weather Statements in Delaware, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.